IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 121 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1533    
    Printed42    
    Emailed0    
    PDF Downloaded87    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 4  |  Page : 455-457

A clinically suspected case of Anaphylactoid reaction to vitamin K injection in a child – a case report and review of literature


1 Department of Pediatrics, All Institute of Medical Sciences, Bhopal, Madhya Pradesh, India
2 Department of Pharmacology, All Institute of Medical Science, Bhopal, Madhya Pradesh, India

Correspondence Address:
Bharat Choudhary
Department of Pediatrics, All India Institute of Medical Sciences, Bhopal, Madhya Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.186216

Rights and Permissions

Vitamin K is commonly indicated in pediatric patients with coagulopathies. Its commercial preparations are available in the market since long. Minor complications are very well-known, but life-threatening events are rarely reported in children. We present a case of 8-year-old child who developed life-threatening event following intravenous Vitamin K injection. She was survived after cardiopulmonary resuscitation. The reaction was most probably due to anaphylactoid reaction to Vitamin K.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow